The Stacks Project


Bibliography item: faltings_finiteness

authorFaltings, Gerd
titleFiniteness of coherent cohomology for proper fppf stacks
year2003
typearticle
issn1056-3911
journalJ. Algebraic Geom.
number2
volume12
pages357–366
fjournalJournal of Algebraic Geometry

BibTeX code

You can use the following code to cite this item yourself.

@article{faltings_finiteness,
  author = {Faltings, Gerd},
  title = {Finiteness of coherent cohomology for proper fppf stacks},
  year = {2003},
  issn = {1056-3911},
  journal = {J. Algebraic Geom.},
  number = {2},
  volume = {12},
  pages = {357--366},
  fjournal = {Journal of Algebraic Geometry},
}